# SDR DU4R2007182

- Difficulty date: October 29, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cut
- Location: Rws 790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR UPPER CHORD CUT APPROX 4 FROM SPAR END FITTING AT WSTA 790.  REPAIRED BY CUTTING OUT SECTION OF CHORD, FABRICATED AND INSTALLED CHORD AND SPLICE ANGLES IAW BOEING DWG 112N1006 AND DELTA/TIMCO MRR NR CPZ-LCQ-07-291-67-60001-IR.
